# SDR AWXA200601850

- Difficulty date: October 31, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 54,859 hours, 24,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 4384
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,418 hours, 7,042 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL -  RIGHT EMERGENCY LIGHT BATTERY PACK FAULT DURING TEST.  MAINTENANCE REMOVED AND REPLACED RIGHT EMERGENCY LIGHT BATTERY PACK, OPS CHECK WAS GOOD.
